On a spanning tree with specified leaves

Yoshimi Egawa, Haruhide Matsuda, Tomoki Yamashita, Kiyoshi Yoshimoto

研究成果: Article

4 引用 (Scopus)

抄録

Let k ≥ 2 be an integer. We show that if G is a (k + 1)-connected graph and each pair of nonadjacent vertices in G has degree sum at least |G| + 1, then for each subset S of V(G) with |S| = k, G has a spanning tree such that S is the set of endvertices. This result generalizes Ore's theorem which guarantees the existence of a Hamilton path connecting any two vertices.

元の言語English
ページ(範囲)13-18
ページ数6
ジャーナルGraphs and Combinatorics
24
発行部数1
DOI
出版物ステータスPublished - 2008 2
外部発表Yes

Fingerprint

Ores

ASJC Scopus subject areas

  • Mathematics(all)
  • Discrete Mathematics and Combinatorics

これを引用

On a spanning tree with specified leaves. / Egawa, Yoshimi; Matsuda, Haruhide; Yamashita, Tomoki; Yoshimoto, Kiyoshi.

:: Graphs and Combinatorics, 巻 24, 番号 1, 02.2008, p. 13-18.

研究成果: Article

Egawa, Y, Matsuda, H, Yamashita, T & Yoshimoto, K 2008, 'On a spanning tree with specified leaves', Graphs and Combinatorics, 巻. 24, 番号 1, pp. 13-18. https://doi.org/10.1007/s00373-007-0768-2
Egawa, Yoshimi ; Matsuda, Haruhide ; Yamashita, Tomoki ; Yoshimoto, Kiyoshi. / On a spanning tree with specified leaves. :: Graphs and Combinatorics. 2008 ; 巻 24, 番号 1. pp. 13-18.
@article{5f4a50dd703b4fa595451460693b06a3,
title = "On a spanning tree with specified leaves",
abstract = "Let k ≥ 2 be an integer. We show that if G is a (k + 1)-connected graph and each pair of nonadjacent vertices in G has degree sum at least |G| + 1, then for each subset S of V(G) with |S| = k, G has a spanning tree such that S is the set of endvertices. This result generalizes Ore's theorem which guarantees the existence of a Hamilton path connecting any two vertices.",
keywords = "Hamilton path, Hamilton-connected, Leaf-connected, Spanning tree",
author = "Yoshimi Egawa and Haruhide Matsuda and Tomoki Yamashita and Kiyoshi Yoshimoto",
year = "2008",
month = "2",
doi = "10.1007/s00373-007-0768-2",
language = "English",
volume = "24",
pages = "13--18",
journal = "Graphs and Combinatorics",
issn = "0911-0119",
publisher = "Springer Japan",
number = "1",

}

TY - JOUR

T1 - On a spanning tree with specified leaves

AU - Egawa, Yoshimi

AU - Matsuda, Haruhide

AU - Yamashita, Tomoki

AU - Yoshimoto, Kiyoshi

PY - 2008/2

Y1 - 2008/2

N2 - Let k ≥ 2 be an integer. We show that if G is a (k + 1)-connected graph and each pair of nonadjacent vertices in G has degree sum at least |G| + 1, then for each subset S of V(G) with |S| = k, G has a spanning tree such that S is the set of endvertices. This result generalizes Ore's theorem which guarantees the existence of a Hamilton path connecting any two vertices.

AB - Let k ≥ 2 be an integer. We show that if G is a (k + 1)-connected graph and each pair of nonadjacent vertices in G has degree sum at least |G| + 1, then for each subset S of V(G) with |S| = k, G has a spanning tree such that S is the set of endvertices. This result generalizes Ore's theorem which guarantees the existence of a Hamilton path connecting any two vertices.

KW - Hamilton path

KW - Hamilton-connected

KW - Leaf-connected

KW - Spanning tree

UR - http://www.scopus.com/inward/record.url?scp=43049130371&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=43049130371&partnerID=8YFLogxK

U2 - 10.1007/s00373-007-0768-2

DO - 10.1007/s00373-007-0768-2

M3 - Article

AN - SCOPUS:43049130371

VL - 24

SP - 13

EP - 18

JO - Graphs and Combinatorics

JF - Graphs and Combinatorics

SN - 0911-0119

IS - 1

ER -